# SDR CALA2013082990821

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 36,612 hours, 16,100 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 29
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK FOUND LEAKING ON ARRIVAL INTO ORD FLIGHT 354-26, COULD HEAR AUDIBLE LEAK WITH OXYGEN ON.  REPLACED CAPTAINS OXYGEN MASK & OXYGEN BOX.  AFTER MASK & BOX REPLACED LT OXYGEN ON & NO PRESSURE DROP IN 3 HOURS..
